# SDR DALA2021083005089

- Difficulty date: April 10, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,996 hours, 39,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1037 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 581113-14 REV A WAS ISSUED FOR DAMAGE AT STA 1037, L-14L. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH ER/A 581113-14 REV A, SECTION II WITHIN 3,500FC FOLLOWING THE COMPLETION OF SECTION I (ACCOMPLISHED AT 36,606FC). ASSOCIATED ER/A 95-581113 ADDED FOR AC 9507. C/W STEPS #1 AND #2 REF. ER/A 581113-14 REV. A. MEASURMENT OF REPAIR STRAP IS .600. C/W HFEC REF ERA 581113-14 REV. A SECTION 2 STEP 3. NO DEFECTS NOTED (QC 2005). C/W STEPS #4 AND #5 SECTION II ERA 581113-14 REVISION A. MONITOR,ER/A 581113-14 REV A WAS ISSUED FOR DAMAGE STATUS: TERMINATED DEFRL AUTHORITY TOPP: REFERENCE 95-581113. (LP #1778204)
